# SDR UPS08852444

- Difficulty date: May 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN, FLOORBOARD TIEDOWN BULGED AND FASTENERS PULLING STA 350 LBL 35.  REMOVED, DAMAGED RECEPTICLE, FABBED AND INSTALLED REPAIR DOUBLER ON FLOOR PANEL, INSTALLED NEW RECEPTICLE IAW SRM 51-1-8, 53-2-3 FIG 1F, 51-1 -21A, 51-1-11.
